# SDR USAA2011111600014

- Difficulty date: October 20, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 2 HINGE ARM FITTING AT VERTICAL STAB STA 1926 RIB 4.  REPLACED NR 2 HINGE ARM FITTING  IAW A320 SRM 51-72-11 & AMM 55-36-41.
